Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 354, Number 1

All articles in this issue are freely accessible.

Rational $S^{1}$-equivariant homotopy theory
Laura Scull.
Trans. Amer. Math. Soc. 354 (2002), 1-45
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1859023
Cohomology of buildings and finiteness properties of $̃A_{n}$-groups
Jacqui Ramagge and Wayne W. Wheeler.
Trans. Amer. Math. Soc. 354 (2002), 47-61
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1859024
Construction de certaines opérades et bigèbres associées aux polytopes de Stasheff et hypercubes
Frédéric Chapoton.
Trans. Amer. Math. Soc. 354 (2002), 63-74
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1859025
Localisation homotopique et tour de Taylor pour une catégorie abélienne
Olivier Renaudin.
Trans. Amer. Math. Soc. 354 (2002), 75-89
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1859026
The best constant in the Davis inequality for the expectation of the martingale square function
Donald L. Burkholder.
Trans. Amer. Math. Soc. 354 (2002), 91-105
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1859027
APS boundary conditions, eta invariants and adiabatic limits
Xianzhe Dai.
Trans. Amer. Math. Soc. 354 (2002), 107-122
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1859028
On arithmetic Macaulayfication of Noetherian rings
Takesi Kawasaki.
Trans. Amer. Math. Soc. 354 (2002), 123-149
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1859029
Weakly defective varieties
L. Chiantini and C. Ciliberto.
Trans. Amer. Math. Soc. 354 (2002), 151-178
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1859030
Polytopal linear retractions
Winfried Bruns and Joseph Gubeladze.
Trans. Amer. Math. Soc. 354 (2002), 179-203
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1859031
The multiplier ideals of a sum of ideals
Mircea Mustata.
Trans. Amer. Math. Soc. 354 (2002), 205-217
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1859032
Explicit merit factor formulae for Fekete and Turyn polynomials
Peter Borwein and Kwok-Kwong Stephen Choi.
Trans. Amer. Math. Soc. 354 (2002), 219-234
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1859033
Topological mixing in $CAT(-1)$-spaces
Charalambos Charitos and Georgios Tsapogas.
Trans. Amer. Math. Soc. 354 (2002), 235-264
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1859274
On nonlinear oscillations in a suspension bridge system
Zhonghai Ding.
Trans. Amer. Math. Soc. 354 (2002), 265-274
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1859275
Representation type of Hecke algebras of type $A$
Karin Erdmann and Daniel K. Nakano.
Trans. Amer. Math. Soc. 354 (2002), 275-285
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1859276
The extraspecial case of the $k(GV)$ problem
David Gluck and Kay Magaard.
Trans. Amer. Math. Soc. 354 (2002), 287-333
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1859277
Subgroup properties of fully residually free groups
Ilya Kapovich.
Trans. Amer. Math. Soc. 354 (2002), 335-362
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1859278
Intertwining operator superalgebras and vertex tensor categories for superconformal algebras, II
Yi-Zhi Huang and Antun Milas.
Trans. Amer. Math. Soc. 354 (2002), 363-385
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1859279
Dynamics of implicit operations and tameness of pseudovarieties of groups
Jorge Almeida.
Trans. Amer. Math. Soc. 354 (2002), 387-411
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1859280
Shellability in reductive monoids
Mohan S. Putcha.
Trans. Amer. Math. Soc. 354 (2002), 413-426
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1859281
American Mathematical Society